Pylon PL Tablets Gold 24 Tablets

Pylon PL Tablets Gold 24 Tablets

  • $41.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

"Salicylamide" and "Acetaminophen", which are antipyretic analgesic ingredients, "Promethazine methylene disalicylate", which is an antihistamine ingredient, "Anhydrous caffeine", which helps suppress pain, and suppresses the cough center. , "Dextromethorphan hydrobromide hydrate," which suppresses coughing, "Bromhexine hydrochloride," which makes it easier to produce tan, by the action of the six active ingredients, "cough," "tan," "throat pain," and "fever." It is a non-pyretic comprehensive cold remedy that exerts excellent effects on 11 cold symptoms such as "nasal water". Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document by PDF

Ingredients / quantity / usage ingredients / quantity White tablets containing the following ingredients in 6 tablets (daily dose for adults). Salicylamide: 648 mg (suppresses pain and lowers fever) Acetaminophen: 360 mg (suppresses pain and lowers fever) Anhydrous caffeine: 144 mg (helps suppress pain and lowers fever) Promethazine methylene disalicylic acid Salt: 32.4 mg (suppresses nasal stuffiness, stuffy nose, and squeezing) Dextromethorphan Hydrobromide hydrate: 48 mg (squeezes cough) Bromhexin hydrochloride: 12 mg [Additives] Contains lactose hydrate, corn starch, croscarmellose sodium, hydroxypropyl cellulose, light anhydrous salicylic acid, and magnesium stearate. Dosage and administration Please take the following amount with water or meruma water within 30 minutes after meals. Adults (15 years old and over): 2 tablets per dose, 3 times daily, under 15 years old: Do not take [Precautions related to dosage and administration] (1) Strictly adhere to the prescribed dosage and administration please. (2) How to take out the tablet Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side and take it out. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the mucous membrane of the esophagus.) Formulation / Shape Tablets

Relief of water, stuffy nose, sneezing, chills (sneezing due to fever), headache, joint pain, muscle pain)

Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug (2) People who have had asthma by taking this drug or other cold medicines or antipyretic analgesics People who may (3) Children under the age of 15 2. Do not use any of the following medicines while taking this drug. Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, oral medicines containing antihistamines, etc. (oral medicines for rhinitis, vehicle sickness medicines) , Allergy medicine, etc.) 3. Do not operate vehicles or machinery after taking this medicine (drowsiness may occur) 4. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking. (1) People who are treated by a doctor or dentist (2) Pregnant women or people who are thought to be pregnant (3) People who have had allergic symptoms due to drugs, etc. (4) Those who have the following symptoms People / high fever, difficulty urinating (5) People with the following diagnoses / heart disease, liver disease, kidney disease, gastric / duodenal ulcer, glaucoma 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. [Related parts: Symptoms] ・ Skin

JAN: 4987904100813


We Also Recommend